# SDR GTIA2017050101891

- Difficulty date: May 1, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N527NK
- Make and model: Airbus A319-132
- Aircraft serial: 2978
- Aircraft time: 39,911 hours, 18,741 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC50591310
- Part serial: AS0593
- Condition: Inoperative
- Location: Fqic
- Part time: 39,911 hours, 18,741 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT AND RIGHT TRANSFER FUEL TANK DID NOT TRANSFER.  R & R THE FUEL QUANTITY INDICATING COMPUTER (FQIC) IAW AMM 28-42-34-000-001-A/ 400-001-A. OPS CHECKED GOOD.
